# SDR WX0A2021012573630

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 8,552 hours, 4,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 133600
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF THE EMERGENCY LIGHTS FAULTS. EPSU (10WL)FWD L AND EPSU (13WL) AFT L/DEU (300RH7).  ACCOMPLISHED T/S AS PER A320 TSM 33-51-00-810-836-A.  FOUND FAULTY LIGHTS CIRCUIT ON AFT RT SLIDE/RAFT, AS PER TSM.  REMOVED AND REPLACED EPSU (13WL), REF AMM 33-51-38 AND AFT RT SLIDE/RAFT (7503MM), REF AMM 25-62-44.  OPERATIONS CHECK NORMAL.  EMERGENCY LIGHTS TEST GOOD, AS PER REF AMM 33-51-00.  NO CFDS FAULT MESSAGES NOTED.
